Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

On chemo for prostate cancer. Got croaky voice. Prescribed Piriton. Voice normal. How long should it be taken?

I am having chemo for prostate cancer . I started to lose my voice and what voice I did have was very croaky. My Doc prescribed piriton to be taken at night time but didn t explane how it would help my voice.. Almost immediately my voice returned to normal, but he did not suggest for how long I should continue with the piriton. Any guidance would be appreciated.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Piriton is chlorpheniramine maleate ( antihistaminic) acts as anti allergic. Probably your voice get worsened due to laryngeal edema which has subsided on piriton use. If your symptoms are controlled you may discontinue the drug as long term benefit is unlikely. Anyway you should consult your treating doctor in this issue.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor